Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tooshort

Going from Tazorac to Accutane?

Both are acne medications with high concentrations of vitamain A. I have been on Taz for 4 months and have already went through my IB when I first started Taz. Anyone else made the switch from Taz to Accutane? Did you have to go through another IB when you started Accutane?

Share this post


Link to post
Share on other sites

Well, I guess I had to answer my own question. I am on Day 10 of my tane treatment and my IB is in full effect.

Share this post


Link to post
Share on other sites
Well, I guess I had to answer my own question. I am on Day 10 of my tane treatment and my IB is in full effect.

That sucks. I was hoping for you to say that it wasn't that bad because I've been on Tazorac before, and Retin-a on the strongest one, yet never really had an initial breakout and was thinking that my initial breakout wasn't gonna be that bad because of that. Damn! :wall:

I start accutane in less than 2 weeks and i hope to god that if I have an IB, that it isn't horrible because I already got one from my birth control pills I just started.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×